Best Hausdorff approximations by algebraic polynomials and porosity
- 26 Downloads
For anyb ∈ (a, a′), a sharp lower bound for the coefficient ofv-uniformity of the set of discontinuity points of a functionf on the interval (−b, b) is obtained.
KeywordsPorosity Discontinuity Point Algebraic Polynomial Hausdorff Approximation
Unable to display preview. Download preview PDF.
- 1.Bl. Sendov,Hausdorff Approximations [in Russian], Bolgar. Akad. Nauk, Sofia (1979).Google Scholar
- 2.E. P. Dolzhenko and E. A. Sevast'yanov, “The dependence of properties of functions on the rate of their approximation by polynomials,”Izv. Akad. Nauk SSSR Ser. Mat. [Math. USSR-Izv.],42, 469–470 (1978).Google Scholar
© Plenum Publishing Corporation 1996